# SDR AALA202408051997

- Difficulty date: July 21, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,107 hours, 13,550 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT MUSTY SMELL IN AFT CABIN DURING DESCENT WHICH CONTINUED UNTIL SHUTDOWN AT THE GATE. MAINTENANCE FOUND EVIDENCE OF THE APU LEAKING OIL.   MAINTENANCE REPLACED APU PER TASK CARD 26L31049003.
